# SDR MASA20211221638

- Difficulty date: December 21, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL600*
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: CC670125182
- Part serial: NA
- Condition: None
- Location: Pnl L/E Inbd Rh
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A MISS DERILLED HOLE WAS FOUND ON THE RH OUTBOARD LEADING EDGE ACESS PANEL #632EB. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 57-42-32-991-801, 29A (REV 38 DATED 9 JUL 2021). PANEL/LE INBD RH PANEL #632EB
